# SDR CA110211012

- Difficulty date: February 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Raythn HAWKER800XP
- Aircraft time: 3,759 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Mislocated
- Location: Cabin
- Part time: 3,777 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE RT NR 2 FWD FACING PASSENGER SEAT WAS FOUND TO BE IN A POSITION THAT BLOCKED ACCESS TO THE EMERGENCY EXIT.  MX PERSONNEL CHECKED FOR A REF IN THE MM AND MM SUPPLEMENT FOR INFORMATION TO CONFIRM THE PROPER LOCATION OF THE SEAT. THERE WAS NO SPECIFIC LOCATION GIVEN FOR THE SEAT OR ASSOCIATED SEAT STOPS.   MFG WAS CONTACTED AND PROVIDED DOCUMENTATION SHOWING THE PROPER LOCATION FOR THE FWD AND AFT SEAT STOPS THAT WOULD ENSURE THE SEAT WAS CLEAR OF THE EMERGENCY EXIT.  THE SEAT WAS INSTALLED BY MFG UNDER STC ST09246SC 8110-3 DWG NR 138-50450-41.
